Multidimensional period doubling structures

Jeong Yup Lee, Dvir Flom, Shelomo I. Ben-Abraham

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

This paper develops the formalism necessary to generalize the period doubling sequence to arbitrary dimension by straightforward extension of the substitution and recursion rules. It is shown that the period doubling structures of arbitrary dimension are pure point diffractive. The symmetries of the structures are pointed out.Generalization of the period doubling sequence to arbitrary dimension is developed.

Original languageEnglish
Pages (from-to)391-394
Number of pages4
JournalActa Crystallographica Section A: Foundations and Advances
Volume72
Issue number3
DOIs
StatePublished - 1 May 2016
Externally publishedYes

Keywords

  • aperiodic structures
  • period doubling structures
  • pure point diffraction

ASJC Scopus subject areas

  • Structural Biology
  • Biochemistry
  • Materials Science (all)
  • Condensed Matter Physics
  • Physical and Theoretical Chemistry
  • Inorganic Chemistry

Fingerprint

Dive into the research topics of 'Multidimensional period doubling structures'. Together they form a unique fingerprint.

Cite this